MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3389/fphar.2026.1833275

Медицинская библиотека · Frontiers in pharmacology · 2026

Adverse reactions of immune checkpoint inhibitors combined with acetaminophen/non-steroidal anti-inflammatory drugs (NSAIDs): a pharmacovigilance analysis of drug-drug interactions.

Ren Xiayang, Xue Lihui, Wang Yanfeng, Xiao Jian

СтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

The combination of immune checkpoint inhibitors (ICIs) with acetaminophen (APAP) and non-steroidal anti-inflammatory drugs (NSAIDs) is commonly employed in cancer treatment. However, potential drug-drug interactions (DDIs) between these agents remain poorly understood. Our study aimed to identify interaction signals associated with the concomitant use of ICIs and APAP/NSAIDs.

METHODS

Data were obtained from the US FDA Adverse Event Reporting System (FAERS) covering the period from 1 January 2014, to 30 June 2025. Disproportionality analysis was conducted for data mining by calculating the reporting odds ratio and 95% confidence interval (95% CI). Adjusted RORs were analyzed using logistic regression, accounting for age, sex, and reporting year. Further confirmation was performed using both additive and multiplicative models.

RESULTS

We identified 4,613 reports related to the combination of immune checkpoint inhibitors (ICIs) with acetaminophen (APAP) and non-steroidal anti-inflammatory drugs (NSAIDs). Significant interaction signals were observed for gastrointestinal disorders (adjusted ROR: 1.57, 95% CI: 1.41-1.70, additive model: 0.0549), investigations (adjusted ROR: 1.27, 95% CI: 1.13-1.43, additive model: 0.3847, multiplicative model: 1.3135), renal and urinary disorders (adjusted ROR: 4.68, 95% CI: 4.19-5.24, additive model: 3.5771, multiplicative model: 3.6312), and skin and subcutaneous tissue disorders (adjusted ROR: 1.64, 95% CI: 1.47-1.83, additive model: 0.6818, multiplicative model: 1.5996). Subset analysis revealed positive interaction signals for the combination of ICIs with APAP in gastrointestinal disorders and investigations, for all APAP/NSAIDs combinations with ICIs in renal and urinary disorders, and for the combination of NSAIDs with ICIs in skin and subcutaneous tissue disorders.

CONCLUSION

Based on data from the FAERS, four systemic disorders were identified to be associated with drug-drug interactions (DDIs) resulting from the combined use of ICIs and APAP/NSAIDs. Further preclinical trials and well-designed, large-scale clinical studies are needed to explore the potential pharmacodynamic crosstalk, alterations in inflammatory pathway and changes in the tumor immune microenvironment induced by the co-administration of ICIs with APAP/NSAIDs. This will help deepen the understanding of DDIs associated with this combination therapy.

Для цитирования: Ren Xiayang, Xue Lihui, Wang Yanfeng, Xiao Jian. Adverse reactions of immune checkpoint inhibitors combined with acetaminophen/non-steroidal anti-inflammatory drugs (NSAIDs): a pharmacovigilance analysis of drug-drug interactions.. Frontiers in pharmacology. 2026. DOI: 10.3389/fphar.2026.1833275.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.